Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Abilify

Anonymous
Posted by Anonymous
  • 14 Replies

I am wondering if anyone else has had issues with this medication causing sudicial thoughts....to the point where walking across a bridge, I could see myself climbing up and jumping.  It was scary enough that I had to stop that medication.  I really wished we could find something that WORKED.  I am tired of feeling like this :(

Posted by Anonymous on Nov. 8, 2014 at 5:48 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
gonecrazi
by Silver Member on Nov. 8, 2014 at 5:55 PM

 I've never had problems like that with it.

Anonymous
by Anonymous 1 - Original Poster on Nov. 8, 2014 at 5:58 PM

Thanks for commenting...I am not on any other meds that can cause that type of issue so idk - it was scary :(

Quoting gonecrazi:

 I've never had problems like that with it.


lyrick24
by Group Admin on Nov. 8, 2014 at 6:06 PM
I took it and it gave me heart palpitations really bad and made me vomit. I also saw flashes of light after i would take it. Needless to say, i had to come off of it.
matreshka
by on Nov. 8, 2014 at 6:10 PM
I have not had that problem on abilify. It did nothing either way for me, but many people have that problem with psych meds. Its kinda sad that the meds that are supposed to make us feel better make us feel worse.
Anonymous
by Anonymous 1 - Original Poster on Nov. 8, 2014 at 6:16 PM

I know :( it was awful...they are switching me to something else but right now I am not on anything until the drug store gets the new one in and hoping this works...

Quoting matreshka: I have not had that problem on abilify. It did nothing either way for me, but many people have that problem with psych meds. Its kinda sad that the meds that are supposed to make us feel better make us feel worse.


Anonymous
by Anonymous 1 - Original Poster on Nov. 8, 2014 at 6:18 PM

I'm sorry that's not good at all :(

Quoting lyrick24: I took it and it gave me heart palpitations really bad and made me vomit. I also saw flashes of light after i would take it. Needless to say, i had to come off of it.


ashleighmama
by on Nov. 8, 2014 at 7:23 PM

Actually, Abilify has been great for me. Sorry it did that to you.

Anonymous
by Anonymous 1 - Original Poster on Nov. 8, 2014 at 9:19 PM
1 mom liked this
I was really hoping it would have helped I'm getting so frustrated :-/ I'm afraid now to take meds anymore

Quoting ashleighmama:

Actually, Abilify has been great for me. Sorry it did that to you.

mrsary
by Member on Nov. 8, 2014 at 9:24 PM
Abilify was horrible for me too! It made me similar to drunk.
MissMackiesgg
by on Nov. 9, 2014 at 12:23 PM

Remember it takes some time to get the meds into your system.

Quoting Anonymous 1: I was really hoping it would have helped I'm getting so frustrated :-/ I'm afraid now to take meds anymore
Quoting ashleighmama:

Actually, Abilify has been great for me. Sorry it did that to you.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)